Topological Methods in Nonlinear Analysis

Study on a quadratic Hadamard type fractional integral equation on an unbounded interval

JinRong Wang, Chun Zhu, and Yong Zhou

Full-text: Access by subscription


In this paper, a quadratic Hadamard type fractional integral equations on an unbounded interval is studied. By applying a technique of measure of noncompactness and Schauder fixed point theorem, existence and uniform local attractivity of solutions are presented after overcoming some difficulty from the Hadamard type singular kernel. Moreover, three new solutions sets who tend to zero at infinity are constructed to obtain local stability of solutions. Finally, two examples are made to illustrate our theory results.

Article information

Topol. Methods Nonlinear Anal., Volume 42, Number 2 (2013), 257-275.

First available in Project Euclid: 21 April 2016

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Wang, JinRong; Zhu, Chun; Zhou, Yong. Study on a quadratic Hadamard type fractional integral equation on an unbounded interval. Topol. Methods Nonlinear Anal. 42 (2013), no. 2, 257--275.

Export citation


  • R.P. Agarwal, M. Benchohra and S. Hamani, A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions , Acta. Appl. Math., 109 (2010), 973–1033 \ref\key 2
  • B. Ahmad and J.J. Nieto, Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray–Schauder degree theory , Topol. Methods Nonlinear Anal., 35 (2010), 295–304 \ref\key 3
  • C. Bai, Impulsive periodic boundary value problems for fractional differential equation involving Riemann–Liouville sequential fractional derivative , J. Math. Anal. Appl., 384 (2011), 211–231 \ref\key 4
  • D. Baleanu, J.A.T. Machado and A.C.-J. Luo, Fractional Dynamics and Control, Springer (2012) \ref\key 5
  • J. Banaś and K. Goebel, Measures of Noncompactness in Banach Spaces, Lect. Notes Pure Appl. Math., 60 , Dekker, New York (1980) \ref\key 6
  • J. Banaś and D. O'Regan, On existence and local attractivity of solutions of a quadratic Volterra integral equation of fractional order , J. Math. Anal. Appl., 345 (2008), 573–582 \ref\key 7
  • J. Banaś and B. Rzepka, Monotonic solutions of a quadratic integral equation of fractional order , J. Math. Anal. Appl., 322 (2007), 1371–1379 \ref\key 8 ––––, The technique of Volterra–Stieltjes integral equations in the application to infinite systems of nonlinear integral equations of fractional orders , Comput. Math. Appl., 64 (2012), 3108–3116 \ref\key 9
  • J. Banaś and T. Zajac, Solvability of a functional integral equation of fractional order in the class of functions having limits at infinity , Nonlinear Anal., 71 (2009), 5491–5500 \ref\key 10 ––––, A new approach to the theory of functional integral equations of fractional order , J. Math. Anal. Appl., 375 (2011), 375–387 \ref\key 11
  • F. Chen, J.J. Neito and Y. Zhou, Global attractivity for nonlinear fractional differential equations , Nonlinear Anal., 13 (2012), 287–298 \ref\key 12
  • M.A. Darwish, On quadratic integral equation of fractional orders , J. Math. Anal. Appl., 311 (2005), 112–119 \ref\key 13
  • M. Fečkan, Y. Zhou and J. Wang, On the concept and existence of solution for impulsive fractional differential equations , Commun. Nonlinear Sci. Numer. Simul., 17 (2011), 3050–3060 \ref\key 14
  • J. Henderson and A. Ouahab, Fractional functional differential inclusions with finite delay , Nonlinear Anal., 70 (2009), 2091–2105 \ref\key 15
  • A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and applications of fractional differential equations , North-Holland Mathematics Studies, 204 , Elsevier Science B.V., Amsterdam (2006) \ref\key 16
  • M. Klimek, Sequential fractional differential equations with Hadamard derivative , Commun. Nonlinear Sci. Numer. Simul., 16 (2011), 4689–4697 \ref\key 17
  • V. Lakshmikantham, S. Leela and J. Vasundhara Devi, Theory of Fractional Dynamic Systems, Cambridge Scientific Publishers (2009) \ref\key 18
  • C.P. Li and F.R. Zhang, A survey on the stability of fractional differential equations , Eur. Phys. J. Special Topics, 193 (2011), 27–47 \ref\key 19
  • Y. Li, Y. Chen and I. Podlubny, Mittag–Leffler stability of fractional order nonlinear dynamic systems , Automatica, 45 (2009), 1965–1969 \ref\key 20
  • M.W. Michalski, Derivatives of Noninteger Order and their Applications, Dissertationes Mathematicae, Polska Akademia Nauk. Instytut Matematyczny, Warszawa (1993) \ref\key 21
  • K.S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, John Wiley, New York (1993) \ref\key 22
  • I. Podlubny, Fractional Differential Equations, Academic Press, San Diego (1999) \ref\key 23
  • V.E. Tarasov, Fractional Dynamics: Application of Fractional Calculus to Dynamics of Particles, Fields and Media, Springer, HEP (2010) \ref\key 24
  • J. Wang, X. Dong and Y. Zhou, Existence, attractiveness and stability of solutions for quadratic Urysohn fractional integral equations , Commun. Nonlinear Sci. Numer. Simul., 17 (2012), 545–554 \ref\key 25 ––––, Analysis of nonlinear integral equations with Erdélyi–Kober fractional operator , Commun. Nonlinear Sci. Numer. Simul., 17 (2012), 3129–3139 \ref\key 26
  • J. Wang, M. Fečkan and Y. Zhou, On the new concept of solutions and existence results for impulsive fractional evolution equations , Dynam. Partial Differ. Equ., 8 (2011), 345–361 \ref\key 27
  • J. Wang, L. Lv and Y. Zhou, New concepts and results in stability of fractional differential equations , Commun. Nonlinear Sci. Numer. Simul., 17 (2012), 2530–2538 \ref\key 28
  • J. Wang and Y. Zhou, Mittag–Leffler–Ulam stabilities of fractional evolution equations , Appl. Math. Lett., 25 (2012), 723–728 \ref\key 29
  • Y. Zhou and F. Jiao, Nonlocal Cauchy problem for fractional evolution equations , Nonlinear Anal., 11 (2010), 4465–4475